# SDR HEEA0016551

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Computer
- Part number: 4025008918
- Condition: Failed
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO POWER OUTPUT ON PITCH MODE.
